# SDR AALA202106289028

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,319 hours, 10,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R4 EMERGENCY BATTERY TEST FAILS BATTERY CHARGE TEST. INSTALLED R4 DOOR WIRING.
